Alert archive / Arkansas / Flash Flood Warnings in 2010
Flash Flood Warning 20, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 19, 2010, 10:46 PM CDT for Franklin County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2010, 10:46 PM CDT (03:46 UTC)
- Expired
- Jun 20, 2010, 1:43 AM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Franklin County, AR
The radar
The Western Arkansas radar (KSRX), 45 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -409 J/kg
- Mixed-layer LCL
- 2650 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -100 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
452
WGUS54 KTSA 200346
FFWTSA
ARC047-200745-
/O.NEW.KTSA.FF.W.0020.100620T0346Z-100620T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1046 PM CDT SAT JUN 19 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 245 AM CDT
* AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THUNDERSTORMS WITH HEAVY RAIN OVER MUCH OF CENTRAL
FRANKLIN COUNTY. THIS ACTIVITY WAS NEAR STATIONARY OR DRIFING
SLOWLY SOUTH. RADAR INDICATES THAT 1 TO 3 INCHES OF RAIN HAS
ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH
245 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...FERN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO
STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS.
CAMPERS SHOULD AVOID CAMPING ALONG STREAMS OR CREEKS DURING
THREATENING RAINS.
&&
LAT...LON 3538 9370 3537 9374 3539 9379 3531 9381
3531 9391 3524 9391 3522 9408 3545 9407
3549 9403 3558 9403 3558 9407 3566 9407
3567 9398 3570 9398 3565 9369
$$1 follow-up statement
816
WGUS74 KTSA 200643
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
143 AM CDT SUN JUN 20 2010
ARC047-200653-
/O.CAN.KTSA.FF.W.0020.000000T0000Z-100620T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN AR-
143 AM CDT SUN JUN 20 2010
...THE FLASH FLOOD WARNING FOR FRANKLIN COUNTY IS CANCELLED...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING HAS BEEN CANCELLED.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.
LAT...LON 3538 9370 3537 9374 3539 9379 3531 9381
3531 9391 3524 9391 3522 9408 3545 9407
3549 9403 3558 9403 3558 9407 3566 9407
3567 9398 3570 9398 3565 9369
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 9:55 PM CDT, 51 minutes earlier.
Area forecast discussion, Jun 19, 9:55 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
955 PM CDT SAT JUN 19 2010
...UPDATE...
.DISCUSSION...
THUNDERSTORM COMPLEX MOVED OUT OF MISSOURI AND INTO NORTHWEST
ARKANSAS DURING THE EVENING. OUTFLOW FROM THIS ACTIVITY COMBINED
WITH OUTFLOW FROM EARLIER IN THE DAY HAVE KEPT THUNDERSTORM
ACTIVITY GOING ACROSS EAST CENTRAL OK AND WEST CENTRAL AR DESPITE
A LOSS OF DAYTIME HEATING. HAVE UPDATED TO KEEP A MENTION OF
THUNDERSTORMS THROUGH 06Z. STILL ANTICIPATE THAT THE STORMS WILL
DIMINISH OVER THE NEXT FEW HOURS AS THE BOUNDARY LAYER COOLS AND
THE LOW LEVEL JET CORE REMAINS FURTHER NORTHWEST. THOUGH THE
OUTFLOW BOUNDARIES CONTINUE TO PROGRESS WESTWARD...THE ATMOSPHERE
BECOMES INCREASINGLY MORE CAPPED AS PER OUN SOUNDING. LZK SOUNDING
AND LOCAL CAP INDEX SHOWS A WEAKER/NON EXISTENT CAP EASTWARD SO
POTENTIAL THAT ISOLATED STORMS COULD LINGER A LITTLE LONGER THAN
EXPECTED ACROSS THE SOUTHEAST PART OF THE CWA.
ENOUGH INSTABILITY EXISTS FOR STRONG WIND GUSTS WITH THE STRONGEST
STORMS THIS EVENING...THOUGH BIGGER THREAT WILL BE LOCALLY HEAVY
RAINFALL DUE TO NEARLY STATIONARY STORM MOTION.
HAVE MADE ADJUSTMENTS TO THE HOURLY GRIDS TO ACCOUNT FOR RECENT
TRENDS AND AFFECTS FROM RECENT STORM ACTIVITY. TEMP/RH/WIND
AFFECTS FROM EARLIER AND ONGOING STORMS SHOULD ONLY HAVE A LIMITED
TEMPORAL AFFECT...SO DID NOT MAKE BIG CHANGES TO THE FORECAST
TOWARD THE MORNING HOURS. EXCESSIVE HEAT WARNING REMAINS IN EFFECT
THROUGH MONDAY WITH DANGEROUS HEAT INDEX VALUES AND WARM OVERNIGHT
TEMPERATURES CONTINUING.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 77 95 77 96 / 10 0 10 10
FSM 75 98 75 98 / 50 0 10 10
MLC 74 95 75 96 / 0 0 10 10
BVO 73 95 73 96 / 10 0 10 10
FYV 69 92 70 93 / 20 0 10 10
BYV 69 93 72 94 / 20 0 10 10
MKO 73 94 73 95 / 20 0 10 10
MIO 75 92 74 93 / 20 0 10 10
F10 75 94 75 95 / 10 0 10 10
HHW 74 97 76 98 / 10 0 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-OKZ074-
OKZ076.
AR...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR ARZ019-ARZ020-
ARZ029.
&&
SHORT TERM...10
LONG TERM....03Hazardous weather outlook, Jun 19, 9:19 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 919 PM CDT SAT JUN 19 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 919 PM CDT SAT JUN 19 2010 ...EXCESSIVE HEAT WARNING IN EFFECT THROUGH MONDAY FOR PORTIONS OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... LOCALLY HEAVY RAINFALL AND WIND GUSTS TO 65 MPH WILL BE POSSIBLE THROUGH THE EVENING HOURS AS THUNDERSTORMS CONTINUE TO DEVELOP ALONG AN OUTFLOW BOUNDARY ACROSS EAST CENTRAL OKLAHOMA AND WEST CENTRAL ARKANSAS. ADDITIONAL THUNDERSTORMS MAY BE POSSIBLE ALONG ANOTHER OUTFLOW BOUNDARY MOVING WEST OUT OF NORTHWEST ARKANSAS INTO NORTHEAST OKLAHOMA. WHILE THE OVERALL THUNDERSTORM COVERAGE IS EXPECTED TO REMAIN LIMITED...THERE IS A CHANCE FOR DAMAGING DOWNBURST WINDS WITH THE STRONGEST THUNDERSTORMS IN THIS UNSTABLE AND LIMITED SHEAR ENVIRONMENT. THE THUNDERSTORM ACTIVITY IS EXPECTED TO END AROUND MIDNIGHT TONIGHT. AS TEMPERATURES HAVE FALLEN THIS EVENING...THE HEAT INDEX VALUES HAVE ALSO FALLEN TO BELOW DANGEROUS LEVELS. HOWEVER...HUMIDITY LEVELS ARE EXPECTED TO REMAIN HIGH AND WARM OVERNIGHT TEMPERATURES WILL PROVIDE LITTLE RELIEF FROM THE HEAT IN SOME AREAS. DANGEROUS HEAT INDEX VALUES AND WARM NIGHT TIME TEMPERATURES WILL CONTINUE FOR SEVERAL DAYS. PLEASE REFER TO THE LATEST EXCESSIVE HEAT WARNING /OKCNPWTSA/ FOR DETAILS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. EMERGENCY MANAGEMENT GROUPS SHOULD REVIEW HEAT RELATED ACTION PLANS AND BE PREPARED TO RESPOND TO HEAT RELATED ILLNESSES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY THROUGH THURSDAY...DANGEROUS HEAT POTENTIAL. FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... UPPER RIDGE TO DOMINATE THE SOUTHERN PLAINS FOR THE UPCOMING WEEK. HOT AND HUMID DAYTIME CONDITIONS TO CONTINUE AREA WIDE. WARM OVERNIGHT LOW TEMPERATURES CAN BE EXPECTED AS WELL...ESPECIALLY ACROSS PARTS OF NORTHEAST OKLAHOMA. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT GROUPS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND HEAT HEADLINES THAT MAY BE REQUIRED INTO NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 19, 8:01 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
801 PM CDT SAT JUN 19 2010
ARZ001-200145-
BENTON AR-
801 PM CDT SAT JUN 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
AT 801 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SULPHUR
SPRINGS...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...GRAVETTE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3641 9434 3639 9459 3645 9461 3649 9462
3650 9457 3650 9444 3650 9436
TIME...MOT...LOC 0101Z 215DEG 9KT 3648 9447Special weather statement, Jun 19, 8:16 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
816 PM CDT SAT JUN 19 2010
OKZ069-200200-
ADAIR OK-
816 PM CDT SAT JUN 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 816 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF STILWELL...MOVING WEST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MARIETTA AND STILWELL.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3574 9476 3594 9475 3585 9454 3568 9458
TIME...MOT...LOC 0116Z 104DEG 3KT 3579 9466Special weather statement, Jun 19, 8:20 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT SAT JUN 19 2010
ARZ019-OKZ072-200200-
CRAWFORD AR-SEQUOYAH OK-
820 PM CDT SAT JUN 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
AT 820 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTH OF
DORA...MOVING WEST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...ROLAND AND SHORT.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3545 9439 3545 9441 3544 9441 3540 9442
3540 9444 3543 9468 3564 9456 3553 9437
TIME...MOT...LOC 0120Z 104DEG 3KT 3549 9446Special weather statement, Jun 19, 8:42 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
842 PM CDT SAT JUN 19 2010
ARZ019-020-200215-
CRAWFORD AR-FRANKLIN AR-
842 PM CDT SAT JUN 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN CRAWFORD
IN WEST CENTRAL ARKANSAS
CENTRAL FRANKLIN
AT 842 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MEG...MOVING
NORTHWEST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...OZARK...MULBERRY...DENNING AND ALTUS.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3544 9374 3532 9393 3550 9412 3571 9394
TIME...MOT...LOC 0142Z 142DEG 9KT 3543 9388Special weather statement, Jun 19, 9:07 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
907 PM CDT SAT JUN 19 2010
OKZ069-200245-
ADAIR OK-
907 PM CDT SAT JUN 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 908 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
STILWELL...MOVING WEST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...MARIETTA...STILWELL...BUNCH...BARON AND
CHRISTIE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3595 9479 3597 9453 3565 9450 3565 9479
TIME...MOT...LOC 0208Z 109DEG 3KT 3573 9461Special weather statement, Jun 19, 10:09 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1009 PM CDT SAT JUN 19 2010
ARZ010-019-020-200400-
CRAWFORD AR-FRANKLIN AR-WASHINGTON AR-
1009 PM CDT SAT JUN 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN WASHINGTON AND NORTHEASTERN CRAWFORD
IN WEST CENTRAL ARKANSAS
NORTHWESTERN FRANKLIN
AT 1010 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF MOUNT GAYLER TO 5 MILES NORTH OF
JETHRO...STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...FERN...WINSLOW...BLACKBURN AND CHESTER.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
VERY HEAVY RAINFALL.
LAT...LON 3559 9384 3568 9422 3583 9423 3578 9396
3576 9396 3576 9390 3575 9383
TIME...MOT...LOC 0310Z 169DEG 2KT 3573 9413 3567 9391The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:23 PM CDT | Flash Flood Warning | TSA | Carroll | 4 hr |
| Jun 19, 7:24 PM CDT | Special Weather Statement | TSA | Carroll | 51 min |
| Jun 19, 7:28 PM CDT | Special Weather Statement | TSA | Benton | 47 min |
| Jun 19, 8:01 PM CDT | Special Weather Statement | TSA | Benton | 44 min |
| Jun 19, 8:42 PM CDT | Special Weather Statement | TSA | Franklin | 33 min |
| Jun 19, 9:14 PM CDT | Areal Flood Advisory | TSA | Franklin | 2 hr |
| Jun 19, 10:09 PM CDT | Special Weather Statement | TSA | Crawford | 51 min |
| Jun 19, 10:23 PM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Washington | 2 hr |
Nearby
Flash Flood Warnings in Arkansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.